MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Journal of Ayub Medical College, Abbottabad : JAMC · 2008

N-butyl-2-cyanoacrylate and lipoidol pulmonary embolism (glue embolism).

Javed Asim, Salamat Amjad

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Glue embolisation is a rare happening and many clinicians who evaluate patients for post sclerotherapy problems may be unaware of this complication. We present a case of pulmonary embolism in a patient of cirrhosis liver secondary to gastric variceal sclerotherapy with N-Butyl-2-cyanoacrylate and lipoidol solution. This is also called glue embolism.

Для цитирования: Javed Asim, Salamat Amjad. N-butyl-2-cyanoacrylate and lipoidol pulmonary embolism (glue embolism).. Journal of Ayub Medical College, Abbottabad : JAMC. 2008.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.